# SDR UPS99230239

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-113-01.06-02) BS 982 RT KEEL BEAM.  REMOVED CORRODED KEEL BEAM SEGMENT AND REPLACED WITH NEW SEGMENT IAW ER 99-5790.
